Please use this identifier to cite or link to this item:
Title: Borcherds products and arithmetic intersection theory on Hilbert modular surfaces
Author: Bruinier, Jan H. (Jan Hendrik), 1971-
Burgos Gil, José I.
Kühn, Ulf
Keywords: Geometria algebraica aritmètica
Teoria de la intersecció
Arithmetic aspects of modular and Shimura varieties
Hilbert modular surfaces
Intersection theory
Arithmetic varieties and schemes
Issue Date: 2007
Publisher: Duke University Press
Abstract: We prove an arithmetic version of a theorem of Hirzebruch and Zagier saying that Hirzebruch-Zagier divisors on a Hilbert modular surface are the coefficients of an elliptic modular form of weight 2. Moreover, we determine the arithmetic selfintersection number of the line bundle of modular forms equipped with its Petersson metric on a regular model of a Hilbert modular surface, and we study Faltings heights of arithmetic Hirzebruch-Zagier divisors.
Note: Reproducció del document publicat a
It is part of: Duke Mathematical Journal, 2007, vol. 139, núm. 1, p. 1-88.
Related resource:
ISSN: 0012-7094
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
555914.pdf883.48 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.